DBLP BibTeX Record 'journals/algorithmica/SaksZ01'

@article{DBLP:journals/algorithmica/SaksZ01,
  author    = {Michael E. Saks and
               Shiyu Zhou},
  title     = {Sample Spaces with Small Bias on Neighborhoods and Error-Correcting
               Communication Protocols},
  journal   = {Algorithmica},
  volume    = {30},
  number    = {3},
  year      = {2001},
  pages     = {418-431},
  ee        = {http://dx.doi.org/10.1007/s00453-001-0020-z},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}